# SDR 2015FA0000317

- Difficulty date: July 10, 2015
- Submitted: July 11, 2015
- Operation: General aviation
- Aircraft: N40SP
- Make and model: Cessna 172M
- Engine: Lyc O320A2D
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Damaged
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE BEING TAXIED FOR TAKEOFF, THE RT BRAKE FAILED, RESULTING IN THE ACFT PROPELLER TO CONTACT A TAXIWAY LIGHT RESULTING IN IRREPAIRABLE DAMAGE TO THE PROPELLER.  UPON VISUAL INSPECTION OF THE RT BRAKE MASTER CYLINDER THE COVER CHAMPHER WAS DAMAGED NOT ALLOWING THE PISTON ROD END TO FULLY SEAL WHEN THE TOE BRAKE WAS PRESSED RESULTING IN A DECREASE IN HYDRAULIC PRESSURE AND LOSS OF DIRECTIONAL CONTROL.
